# SDR SWIA201642894

- Difficulty date: November 11, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 35,533 hours, 29,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRU BAY FLOOR HAS A CRACK ON OUTBD SIDE BS 193. REPAIRED IAW REO.
